# SDR QXEA0201669

- Difficulty date: October 6, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO CHAFED AREAS IN THE LEFT FORWARD CORNER OF THE NR 1 NACELLE. REPAIRED IAW HORIZON AIR EA 2-54-156.
